# SDR UPS03840878

- Difficulty date: June 16, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 576958927
- Condition: Cracked
- Location: Right Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  RIGHT WING LE LOWER INTERNAL DOUBLER IS CRACKED AT XFS 335  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG.5769589,AND SRM. 51-1-20D,51-1-21
